JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A Weak Convergence of the Linear Random Field Generated by Associated Randomvariables ℤ2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A Weak Convergence of the Linear Random Field Generated by Associated Randomvariables ℤ2
Kim, Tae-Sung; Ko, Mi-Hwa; Kim, Hyun-Chull;
  PDF(new window)
 Abstract
In this paper we show the weak convergence of the linear random(multistochastic process) field generated by identically distributed 2-parameter array of associated random variables. Our result extends the result in Newman and Wright (1982) to the linear 2-parameter processes as well as the result in Kim and Ko (2003) to the 2-parameter case.
 Keywords
Weak convergence;linear random field;associated;maximal inequality;two-parameter process;
 Language
English
 Cited by
 References
1.
Barlow, R. E. and Proschan, F. (1975). Statistical Theory of Reliability and Life Testing: Probability Models, Holt, Rinehart and Winston, New York

2.
Billingsley, P. (1968). Convergence of Probability Measure, Wiley-Interscience, New York

3.
Bulinski, A. V. and Keane, M. S. (1996). Invariance principle for associated random fields, Journal of Mathematical Sciences, 81, 2905-2911 crossref(new window)

4.
Esary, J. D., Proschan, F. and Walkup, D. W. (1967). Association of random variables, with applications, Annals of Mathematical Statistics, 38, 1466-1474 crossref(new window)

5.
Fortuin, C. M., Kasteleyn, P. W. and Ginibre, J. (1971). Correlation inequalities on some partially ordered sets, Communications in Mathematical Physics, 22, 89-103 crossref(new window)

6.
Hannan, E. J. (1970). Multiple Time Series, John Wiley & Sons, New York

7.
Harris, T. E. (1960). A lower bound for the critical probability in a certain percolation process, In Proceedings of the Cambridge Philosophical Society, 59, 13-20

8.
Kim, T. S. and Ko, M. H. (2003). On a functional central limit theorem for stationary linear processes generated by associated processes, Bulletin of the Korea Mathematical Society, 40, 715-722 crossref(new window)

9.
Lebowitz, J. L. (1972). Bounds on the correlations and analyticity properties of ferromagnetic ising spin systems, Communications in Mathematical Physics, 28, 313-321 crossref(new window)

10.
Marinucci, D. and Poghosyan, S. (2001). Asymptotics for linear random fields, Statistics & Probability Letters, 51, 131-141 crossref(new window)

11.
Newman, C. M. (1980). Normal fluctuations and the FKG inequalities, Communications in Mathematical Physics, 74, 119-128 crossref(new window)

12.
Newman, C. M. and Wright, A. L. (1981). An invariance principle for certain dependent sequences, The Annals of Probability, 9, 671-675 crossref(new window)

13.
Newman, C. M. and Wright, A. L. (1982). Associated random variables and Martingale inequalities, Zeitschrift fur Wahrscheinlichkeitstheorie and verwandte Gebiete, 59, 361-371 crossref(new window)

14.
Phillips, P. C. B. and Solo, V. (1992). Asymptotics for linear processes, Annals of Statistics, 20, 971-1001 crossref(new window)